[1]王开永,林金官.带常利率相依风险模型的有限时破产概率[J].东南大学学报(自然科学版),2012,42(6):1243-1248.[doi:10.3969/j.issn.1001-0505.2012.06.040]
 Wang Kaiyong,Lin Jinguan.Finite-time ruin probability of dependent risk model with constant interest rate[J].Journal of Southeast University (Natural Science Edition),2012,42(6):1243-1248.[doi:10.3969/j.issn.1001-0505.2012.06.040]
点击复制

带常利率相依风险模型的有限时破产概率()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
42
期数:
2012年第6期
页码:
1243-1248
栏目:
数学、物理学、力学
出版日期:
2012-11-20

文章信息/Info

Title:
Finite-time ruin probability of dependent risk model with constant interest rate
作者:
王开永12 林金官1
1 东南大学数学系, 南京 210096; 2 苏州科技学院数理学院, 苏州 215009
Author(s):
Wang Kaiyong12 Lin Jinguan1
1 Department of Mathematics, Southeast University, Nanjing 210096, China
2 School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China
关键词:
相依风险模型 有限时破产概率 控制变化尾 渐近性
Keywords:
dependent risk model finite-time ruin probability dominated varying tail asymptotics
分类号:
O211.4
DOI:
10.3969/j.issn.1001-0505.2012.06.040
摘要:
为了得到带常利率相依风险模型的风险度量,用概率极限理论及随机过程的方法得到了上述模型有限时破产概率的渐近估计.采用有限时破产概率的加权表达式、加权和的一致渐近性质及相依结构的处理方法研究了索赔额之间的相依性、索赔来到时间间隔的相依性及索赔额的分布对带常利率风险模型的有限时破产概率的影响.结果表明:对于索赔额的分布属于控制变化尾分布族、索赔额之间具有类似渐近独立的相依结构及索赔来到时间间隔具有宽相依结构时,带常利率的风险模型的有限时破产概率呈现出一定的渐近性质,此渐近性质与索赔额的分布、常利率、初始资本及时间范围有关.当考虑的时间范围及索赔量变大时,将增加有限时破产概率的上下界; 当常利率及初始资本变大时,将减小有限时破产概率的上下界.但索赔额及索赔来到时间间隔的相依性对有限时破产概率的影响不大.
Abstract:
In order to obtain the risk measure of a dependent risk model with a constant interest rate, the asymptotic estimates of the finite-time ruin probability are obtained for the above model by using the probability limiting theory and stochastic process. Applying the weighted formula of the finite-time ruin probability, the uniform asymptotics of the weight sums and the way dealing with the dependence structures, the effects of the dependence of the claim sizes, the dependence of the inter-arrival times and the distribution of the claim sizes on the finite-time ruin probability of the risk model with a constant interest rate are investigated. The obtained results show that when the claim sizes have a dominated varying-tailed distribution and a dependence structure similar to the asymptotic independence and the inter-arrival times have a wide dependence structure, the finite-time ruin probability of the risk model with a constant interest rate has some asymptotic properties. These asymptotics have relations with the distribution of the claim sizes, the constant interest rate, the initial capital, and the time range. With the increase in the time range and the claim sizes, the upper and lower bounds of the finite-time ruin probability will increase; with the increase in the constant interest rate and the initial capital, the upper and lower bounds of the finite-time ruin probability will decrease. However, the dependence structures of the claim sizes and the inter-arrival times have little effect on the finite-time ruin probability.

参考文献/References:

[1] Wang D.Finite-time ruin probability with heavy-tailed claims and constant interest rate[J].Stochastic Models,2008,24(2):41-57.
[2] Wang K,Wang Y,Gao Q.Uniform asymptotics for the finite-time ruin probability of a dependent risk model with a constant interest rate[J/OL].Methodology and Computing in Applied Probability,2011.http://www.springerlink.com/content/q62g3v36033270n8/.
[3] Ebrahimi N,Ghosh M.Multivariate negative dependence[J].Communications in Statistics,1981,10(2):307-337.
[4] Block H W,Savits T H,Shaked M.Some concepts of negative dependence[J].Annals of Probability,1982,10(3):765-772.
[5] Lehmann E L.Some concepts of dependence[J].Annals of Mathematical Statistics,1966,37(2):1137-1153.
[6] Geluk J,Tang Q.Asymptotic tail probabilities of sums of dependent subexponential random variables[J].J Theor Probab,2009,22(4):871-882.
[7] Maulik K,Resnick S.Characterizations and examples of hidden regular variation[J].Extremes,2004,7(2):31-67.
[8] Bingham N H,Goldie C M,Teugels J L.Regular variation[M].Cambridge:Cambridge University Press,1987:135-142.
[9] Cline D B H,Samorodnitsky G.Subexponentiality of the product of independent random variables[J].Stochastic Process and Their Applications,1994,49(2):75-98.
[10] Wang Y,Wang K,Cheng D.Precise large deviations for sums of negatively associated random variables with common dominatedly varing tails[J].Acta Mathematica Sinica:English Series,2006,22(2):1725-1734.
[11] Tang Q,Tsitsiashvili G.Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks[J].Stochastic Process and Their Applications,2003,108(3):299-325.
[12] Kl(¨overu)ppelberg C,Stadtim(¨overu)ller U.Ruin probabilities in the presence of heavy-tails and interest rates[J].Scandinavian Actuarial Journal,1998,1998(1):49-58.
[13] Kalashnikov V,Konstantinides D.Ruin under interest force and subexponential claims:a simple treatment[J].Insurance:Mathematics and Economics,2000,27(3):145-149.
[14] Li J,Wang K,Wang Y.Finite-time ruin probability with NQD dominated varying-tailed claims and NLOD inter-arrival times[J].Journal of System Science and Complexity,2009,22(3):407-414.
[15] Yang Y,Wang Y.Asymptotics for ruin probability of some negatively dependent risk models with a constant interest rate and dominatedly-varying-tailed claims[J].Statistics and Probability Letters,2010,80(3/4):143-154.
[16] Kong F,Zong G.The finite-time ruin probability for ND claims with constant interest force[J].Statistics and Probability Letters,2008,78(4):3103-3109.
[17] Embrechts P,Kl(¨overu)ppelberg C,Mikosch T.Modelling extremal events for insurance and finance[M].Berlin:Springer,1997:41-42.
[18] Chen Y,Ng K W.The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims[J].Insurance:Mathematics and Economics,2007,40(4):415-423.

备注/Memo

备注/Memo:
作者简介: 王开永(1979—),男,博士,讲师; 林金官(联系人),男,博士,教授,博士生导师,jglin@seu.edu.cn.
基金项目: 国家自然科学基金资助项目(11071182, 11171065)、国家自然科学基金数学天元基金资助项目(11226211)、江苏省自然科学基金资助项目(BK2012165, BK2011058)、中国博士后科学基金资助项目(2012M520963)、苏州科技学院院科研基金资助项目.
引文格式: 王开永,林金官.带常利率相依风险模型的有限时破产概率[J].东南大学学报:自然科学版,2012,42(6):1243-1248. [doi:10.3969/j.issn.1001-0505.2012.06.040]
更新日期/Last Update: 2012-11-20